MathSciNet Relay Station
MathSciNet bibliographic data
MR2122161 (2005i:35147) 35K57 (35K50 92D25)
Li, Yi; Zhao, Chunshan Global existence of solutions to a cross-diffusion system in higher dimensional domains. Discrete Contin. Dyn. Syst. 12 (2005), no. 2, 185–192.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement